Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Lubbock, TX

June 23, 2014Castro County, Swisher County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 23, 2014, 12:53 AM CDT for Castro County, Swisher County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2014, 12:53 AM CDT (05:53 UTC)
Expired
Jun 23, 2014, 1:45 AM CDT
In force
52 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Castro County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 77 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 1:50 AM CDTTSTM WND GST 643 N Hart, TXSAMPLED BY THE WEST TEXAS MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2676 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.6
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WUUS54 KLUB 230553
SVRLUB
TXC069-437-230645-
/O.NEW.KLUB.SV.W.0097.140623T0553Z-140623T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1253 AM CDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
  WESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 145 AM CDT

* AT 1250 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIMMITT...
  AND MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  TULIA...HART AND NAZARETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3474 10170 3432 10176 3442 10247 3474 10247
TIME...MOT...LOC 0553Z 285DEG 21KT 3457 10223

HAIL...1.00IN
WIND...70MPH

$$

MCZ
1 follow-up statement
028 
WWUS54 KLUB 230611
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
111 AM CDT MON JUN 23 2014

TXC069-437-230645-
/O.CON.KLUB.SV.W.0097.000000T0000Z-140623T0645Z/
SWISHER TX-CASTRO TX-
111 AM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO AND
WESTERN SWISHER COUNTIES UNTIL 145 AM CDT...

AT 109 AM...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF 
HART...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TULIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3474 10170 3432 10176 3442 10247 3474 10247
TIME...MOT...LOC 0611Z 285DEG 21KT 3457 10205

HAIL...1.00IN
WIND...60MPH

$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:06 AM CDT, 47 minutes earlier.

Area forecast discussion, Jun 23, 12:06 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1206 AM CDT MON JUN 23 2014

.AVIATION...
CONFIDENCE IS HIGH THAT SEVERE THUNDERSTORMS WILL IMPACT KCDS.
THUNDERSTORMS WILL ALSO IMPACT KLBB BUT THE STRENGTH REMAINS
UNCERTAIN ON WHETHER IT WILL BE SEVERE OR NOT FURTHER SOUTH. HAVE
UPDATED TAFS TO INCLUDE TEMPO GROUPS FOR STORMS WITH SOME
UNCERTAINTY IN THE TIMING. STORMS SHOULD BE THROUGH THE TERMINALS
BEFORE SUNRISE WITH MVFR CEILINGS REMAINING IN PLACE UNTIL
AFTERNOON. MAY BE A CHANCE FOR ANOTHER ROUND OF STORMS AT KLBB
MONDAY AFTERNOON BUT CONFIDENCE IN TIMING REMAINS TOO LOW TO
INCLUDE AT THIS TIME.

JORDAN

&&

.UPDATE...
HAVE UPDATED THE GRIDS FOR THE DEVELOPING MCS WHICH WILL CROSS
OVER THE ROLLING PLAINS. GREATER UNCERTAINTY REVOLVES AROUND THE
STORMS OVER NEW MEXICO THAT ARE PUSHING EAST. OUTFLOW BOUNDARIES
ARE STARTING TO RACE OUT AHEAD OF THE MAIN CONVECTIVE CORES WHICH
WILL LIKELY CONTINUE TO LIFT PARCELS ABOVE THE COLD POOL. STORMS
HEADING TOWARDS CHILDRESS WILL HAVE A BETTER CHANCE AT REMAINING
INTACT AND PRODUCE SEVERE GUSTS AND HAIL AS IT IS PERPENDICULAR TO
THE LOW LEVEL JET AXIS. NEW MEXICO STORMS MAY STRUGGLE SOME AS IT
IS ORIENTED A BIT MORE PARALLEL TO THE LOW LEVEL JET AXIS. GRIDS
AND PRODUCTS HAVE BEEN UPDATE FOR CATEGORICAL POPS AND ADD MENTION
OF SEVERE.

JORDAN

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT SUN JUN 22 2014/

AVIATION...
VFR CONDITIONS IN PLACE AT BOTH KLBB AND KCDS CURRENTLY HOWEVER
EXPECT TO SEE MVFR CONDITIONS DEVELOP OVERNIGHT. CONFIDENCE IS
INCREASING THAT A COMPLEX OF THUNDERSTORMS WILL IMPACT KCDS
OVERNIGHT TONIGHT AFTER 06Z AND POSSIBLY LASTING THROUGH SUNRISE
MONDAY. KLBB SHOULD BE FAR ENOUGH WEST THAT STORMS WILL MISS THE
TERMINAL BUT THERE IS A SLIM POSSIBILITY THAT STORMS COULD DEVELOP
WEST TOWARDS THE TAFS. AMPLE LOW-LEVEL MOISTURE WILL ALSO BE IN
PLACE AND COMPUTER FORECASTS ARE SHOWING MVFR CEILINGS POSSIBLE
EARLY MONDAY MORNING THROUGH NOON AT KLBB. CONFIDENCE IS LOW
HOWEVER IN CEILING HEIGHTS AND TIMING OF ONSET AND DISSIPATION SO
WILL NEED TO EVALUATE THROUGH THE NIGHT.

JORDAN

PREV DISCUSSION... /ISSUED 338 PM CDT SUN JUN 22 2014/

SHORT TERM...
UA RIDGING ACROSS THE ERN PACIFIC HAS STRETCHED TO ACROSS THE
SOUTHERN PLAINS THIS AFTERNOON...LEADING TO INCREASING HEIGHT FIELDS
AND THUS WARMER TEMPS /80S AND 90S/...WHICH IS TYPICALLY WHAT ONE
WOULD EXPECT FOR THE START OF A WEST TEXAS SUMMER DAY /VERSUS
YESTERDAY/S COOLER AND RAINY WEATHER/. SLIGHT NW FLOW ALOFT HAS ALSO
DEVELOPED GIVEN A SLIGHT INCREASE IN THE MAGNITUDE OF THE
AFOREMENTIONED UA RIDGE. RATHER AGITATED CU FIELDS AND ISOLATED
STORMS HAVE DEVELOPED ACROSS NEW MEXICO FROM WEST OF SANTA ROSA TO
EAST OF WHITE SANDS...COINCIDING WITH THE LOCATION OF A SFC TROUGH.
MODEL SOLUTIONS HINT AT ADDITIONAL DEVELOPMENT AND WITH ADEQUATE
WRLY STEERING FLOW...STORMS COULD DRIFT TOWARDS/ACROSS THE WRN ZONES
LATER THIS EVENING /THE NAM IS MOST BULLISH IN SHOWING THIS
DEPICTION/. IF STORMS DO INDEED MAKE IT THE CWA...PROGGED SOUNDINGS
ACROSS THE WRN ZONES EXHIBITING AN INVERTED-V PROFILE...COUPLED WITH
SFC-BASED CAPE VALUES OF 1.5-2.5 KG/KG AND 0-6 KM BULK SHEAR AOA 25
KTS...SUGGESTS THE POTENTIAL FOR STRONG STORMS WITH GUSTY WINDS AND
HAIL BEING THE PRIMARY THREATS. IT IS INTERESTING TO NOTE THAT A
QUASI-STATIONARY COLD FRONT HAS IMPINGED ON THE WRN OKLAHOMA
PANHANDLE AND IS CAUSING ISOLATED STORMS TO DEVELOP.  THIS FRONT
WILL BE AN IMPORTANT MESOSCALE FEATURE TONIGHT...AND WILL BE
DISCUSSED FURTHER BELOW.

ATTENTION QUICKLY TURNS TO CONVECTION DEVELOPING ACROSS THE HIGHER
MOUNTAINOUS TERRAIN OF SE CO AND NE NM TONIGHT...AHEAD OF AN UA
SHORTWAVE THAT WILL BE TRANSLATING TO ACROSS THE CENTRAL
PLAINS/PANHANDLES. A MODERATELY STRONG AND BREEZY COLD FRONT IN
ASSOCIATION WITH THE SHORTWAVE IS ANTICIPATED TO CONTINUE ITS
SOUTHWARD PROPAGATION ACROSS THE REMAINDER OF THE PANHANDLES
TONIGHT...THUS PROVIDING THE STORM ACTIVITY WITH FRONTOGENETICAL
SUPPORT ALONG WITH THE ALREADY NEARBY UL SUPPORT FROM THE SHORTWAVE.
MODEL SOLUTIONS CONTINUE TO DEPICT THE EVOLUTION OF AN MCS THAT WITH
THE HELP OF THE SLIGHT NW FLOW ALOFT...WILL SHIFT SE TO ACROSS THE
SERN TX PANHANDLE/NORTHERN ROLLING PLAINS THROUGH LATE TONIGHT/EARLY
TOMORROW MORNING. PWATS OVER 1.00 INCH WILL BE EASILY MAINTAINED OR
PERHAPS SLIGHTLY INCREASE AS A NOCTURNAL LLJ KICKS UP INTO THE
25-30 KT RANGE TONIGHT. THIS RAISES CONCERNS FOR THIS MCS TO PROMOTE
LOCALIZED MODERATE-HEAVY RAINFALL. FURTHERMORE...EMBEDDED STRONG TO
SEVERE STORMS WILL BE A POSSIBILITY...AS MID-LEVEL CAPE AOA 2.0
KG/KJ WILL EXIST. HENCE...SEVERE WIND GUSTS /AT LEAST 58 MPH/ AND
SEVERE HAIL /AT LEAST QUARTER-SIZED/ ARE ALSO PLAUSIBLE.

TOMORROW MORNING...THE WANING MCS WILL BE EXITING EAST OF THE FA
HOWEVER...THE COLD FRONT/COLD POOL BOUNDARY WILL MOVE ACROSS THE
REGION AND BACK SFC WINDS TO THE E-NE. THIS UPSLOPE SFC REGIME WILL
CAUSE PWATS TO PERSIST ABOVE 1.00 INCH AND PERHAPS MAINTAIN LINGERING
PRECIP FOR THE AFTN. WILL NEED TO KEEP IN MIND THAT ANYTIME THERE IS
NOCTURNAL CONVECTION...IT HAS A DIRECT IMPACT ON WHAT OCCURS THE
NEXT DAY...BE IT DELAYED PRECIP DEVELOPMENT DUE TO BL STABILIZATION
AND/OR LINGERING BOUNDARIES BEING A FOCUS FOR PRECIP DEVELOPMENT.
OVERNIGHT LOWS WILL BE SIMILAR TO YESTERDAY...WITH A RANGE FROM THE
LOWER 60S ACROSS THE SW TX PANHANDLE TO THE LOWER 70S ACROSS THE LOW
ROLLING PLAINS. HIGHS TOMORROW WILL BE COOLER THAN
TODAY...ESPECIALLY SINCE BENEFICIAL RAINFALL AND PLENTIFUL CLOUDS
ARE EXPECTED /80S WITH A FEW 90S/.

LONG TERM...
UPPER LEVEL HEIGHTS SHOULD BE IN PROCESS OF FALLING AS UPPER
TROUGHING DEVELOPS OVER THE AREA MONDAY NIGHT INTO TUESDAY. MOIST
LOW LEVEL SOUTHEAST FLOW SHOULD REDEVELOP BY LATE MONDAY THOUGH
STILL SOMEWHAT UNCLEAR HOW UNSTABLE LOWER LEVELS WILL MANAGE AFTER
POSSIBLY BEING SOMEWHAT WORKED OVER EARLIER IN THE DAY. REGARDLESS...
WE EXPECT TO SEE THUNDERSTORMS DEVELOPING TO OUR WEST-NORTHWEST
LATE MONDAY AND MOVE OUR WAY INTO THE NIGHT. STILL NOT CLEAR IF
MORE OUR NORTHERN OR SOUTHERN ZONES ARE ALL THAT MUCH MORE FAVORED
THOUGH RETAINED THE SLIGHT LEAN TOWARDS SOUTHERN AREAS WHERE
REMNANTS OF FRONTAL BOUNDARY ARE MORE LIKELY TO BE. SHEAR LEVELS
AND POTENTIAL INSTABILITY BOTH CURRENTLY APPEAR MARGINAL FOR
SEVERE CONSIDERATION THOUGH CERTAINLY CANNOT RULE OUT AN ISOLATED
LOW END HIGH WIND OR SEVERE HAIL REPORT MONDAY NIGHT. ACTIVITY
WOULD BE EXPECTED TO CONTINUE INTO EASTERN AREAS OVERNIGHT PERHAPS
LEAVING LIGHTER SHOWERS BEHIND INTO EARLY TUESDAY GIVEN AMOUNT OF
UPPER TROUGH AND AS SEEING WITH VARIOUS MODEL DEPICTIONS...THOUGH
A COOLER MORE STABLE LOWER ATMOSPHERE WILL BE IN PLACE. SOLUTIONS
ALSO OFFER STILL A CHANCE FOR MORE ACTIVITY TO FORM LATE TUESDAY
INTO EARLY WEDNESDAY AS UPPER TROUGH STILL IN THE VICINITY THOUGH
CONVECTIVE SIGNALS DO NOT LOOK AS PRONOUNCED AS LATE MONDAY EVENT.
AND EVEN LATE WEDNESDAY INTO EARLY THURSDAY HEIGHTS WILL BE
REBOUNDING BUT STILL PERHAPS NOT YET CAPPED ENOUGH TO ELIMINATE
FURTHER THUNDER CHANCES...ESPECIALLY FOR OUR NORTHERN ZONES
ADJACENT TO MORE FAVORABLE PANHANDLE AREAS. AT LEAST BRIEF UPPER
RIDGING SHOULD CENTER ON LATE THURSDAY AND EARLY FRIDAY BEFORE
NEXT ROUND OF HEIGHT FALLS SPREAD DOWNSTREAM OF AN UNSEASONABLE
VIGOROUS LOOKING PACIFIC TROUGH CROSSING THE COAST. THE GFS
REMAINS UNWAVERINGLY FLAT WITH THIS SYSTEM COMPARED TO OTHER
OUTPUT...AND EVEN THOUGH THE ECMWF MAY YET BE TOO DEEP AND TROUGHY
BY THE END OF THE WEEK AND INTO THE WEEKEND...WE BELIEVE THE
PATTERN SHOULD SUPPORT REDEVELOPMENT OF AT LEAST ANOTHER WEAK
UPPER TROUGH WITH PACIFIC MOISTURE TRANSPORT AND ALSO VALID
THUNDER CHANCES. WE INTRODUCED THUNDER FROM LATE FRIDAY THROUGH
THE WEEKEND TRENDING TEMPERATURES A LITTLE BELOW MOST GUIDANCE.
RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        62  85  63  88  63 /  50  20  30  10  20
TULIA         61  85  61  88  65 /  40  20  30  10  20
PLAINVIEW     63  85  63  88  66 /  40  20  20  10  20
LEVELLAND     62  86  64  89  67 /  50  20  20  10  20
LUBBOCK       64  85  64  88  69 /  40  20  20  10  20
DENVER CITY   65  88  65  91  66 /  50  20  20  10  20
BROWNFIELD    65  87  64  90  66 /  50  20  20  10  20
CHILDRESS     65  87  69  92  71 /  40  30  30  20  20
SPUR          66  88  66  89  71 /  40  30  20  10  20
ASPERMONT     71  89  71  89  73 /  40  30  20  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/93/14
Hazardous weather outlook, Jun 22, 11:51 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1151 PM CDT SUN JUN 22 2014

TXZ021>044-240500-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1151 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

NUMEROUS STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED OVERNIGHT
MAINLY IN THE FAR SOUTHEAST TEXAS PANHANDLE AND INTO PORTIONS OF
THE ROLLING PLAINS...WITH A REDUCED COVERAGE FARTHER WEST
THROUGHOUT THE SOUTH PLAINS. INTENSE WIND GUSTS UP TO 75 MPH AND
LARGE HAIL TO GOLF BALL SIZE WILL BE POSSIBLE PRIMARILY IN THE
FAR SOUTHEAST TEXAS PANHANDLE...WITH LESSER WINDS AND HAIL
EXPECTED ELSEWHERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY.

In the hours before

Special weather statement, Jun 23, 12:10 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1210 AM CDT MON JUN 23 2014

TXZ021>023-230545-
CASTRO-PARMER-SWISHER-
1210 AM CDT MON JUN 23 2014

...SPECIAL WEATHER STATEMENT FOR CASTRO...SWISHER  AND PARMER
COUNTIES...

AT 1208 AM...A GUST FRONT WITH STRONG NORTHERLY WIND GUSTS UP TO 50
MPH WAS LOCATED FROM 15 MILES NORTH OF TULIA TO FRIONA...MOVING
SOUTH AT 30 MPH. THICK BLOWING DUST MAY ALSO ACCOMPANY THESE WINDS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3474 10164 3432 10160 3432 10275 3475 10280
TIME...MOT...LOC 0509Z 353DEG 26KT 3474 10181 3466 10274

MCZ
Special weather statement, Jun 23, 12:28 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1228 AM CDT MON JUN 23 2014

TXZ024-025-230600-
BRISCOE-HALL-
1228 AM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND HALL COUNTIES...

AT 1222 AM...A GUST FRONT WITH STRONG NORTHERLY WINDS UP TO 50 MPH
WAS LOCATED FROM 24 MILES NORTHWEST OF MEMPHIS TO 19 MILES NORTHWEST
OF SILVERTON...MOVING SOUTHEAST AT 40 MPH. IN ADDITION...LOCALLY
THICK BLOWING DUST MAY ACCOMPANY THESE WINDS. BEHIND THIS GUST
FRONT...SCATTERED TO NUMEROUS THUNDERSTORMS WILL GRADUALLY MOVE
SOUTHEASTWARD AND COULD TURN SEVERE OVER TIME.

PEOPLE AT CAPROCK CANYONS STATE PARK SHOULD PREPARE FOR STRONG WINDS
AND EVENTUALLY A THREAT FOR STORMS...ESPECIALLY AFTER 1 AM.

LAT...LON 3475 10042 3447 10042 3432 10095 3431 10147
      3475 10147
TIME...MOT...LOC 0525Z 330DEG 36KT 3491 10086 3468 10144

MCZ

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:10 AM CDTSpecial Weather StatementLUBCastro, Swisher35 min
Jun 23, 12:28 AM CDTSpecial Weather StatementLUBBriscoe, Hall32 min
Jun 23, 12:38 AM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Hall37 min
Jun 23, 1:14 AM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley and 1 more46 min
Jun 23, 1:59 AM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Floyd, Hale, Hall and 2 more61 min
Jun 23, 2:07 AM CDTSpecial Weather StatementLUBHale, Hockley, Lamb23 min
Jun 23, 2:59 AM CDTSpecial Weather StatementLUBCottle, Crosby, Dickens, Floyd, King, Motley31 min
Jun 23, 3:04 AM CDTSpecial Weather StatementLUBYoakum41 min
Jun 23, 3:10 AM CDTSpecial Weather StatementLUBLubbock35 min
Jun 23, 3:31 AM CDTSpecial Weather StatementLUBCottle, Crosby, Dickens, King44 min
Jun 23, 3:37 AM CDTSpecial Weather StatementLUBLynn, Terry, Yoakum38 min
Jun 23, 4:11 AM CDTSpecial Weather StatementLUBCrosby, Dickens, Garza, Kent, King, Stonewall34 min
Jun 23, 4:14 AM CDTSpecial Weather StatementLUBLynn, Terry31 min
Jun 23, 4:47 AM CDTSpecial Weather StatementLUBGarza, Kent, Lynn, Stonewall28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.